MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 5MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 5MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42522
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pmeg procedure the icast stent came off the balloon on both shafts while trying to advance through a small fenestration without advancing a sheath through the fenestration.No harm or adverse event was reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1.Event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.

Brand Name
ICAST COVERED STENT SYSTEM, 5MMX22MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24847824
Report Number3011175548-2026-000003
Device Sequence Number8926544
Product Code PRL
UDI-Device Identifier00650862425222
UDI-Public(01)00650862425222(17)281003
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42522
Device Catalogue Number42522
Device Lot Number524384
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale